Ever since I was put on cymbalta going on 2 years & now hydromorphone 3 months I am gaining weight like really fast now, I walk 5 to 6 days a week for about 35-40 minutes a walk, I eat lots of fruits & vetegtables and 2 meals a day.but I cannot seem to lose any weight, but gain..can anybody help on to what I'm doing wrong?
Look closely at the side effects on the drug. If you are gaining weight so fast,you might want to talk with your doctor about changing you to a different medication. Something like Wellbutrin might be good,it does not have weight gain as a side effect,in most cases you would lose weight,especially if you are exercising and arent eating much.
I had the same experience! I gained 20-25 lbs on cymbalta. I didn't know weight gain was a side effect so I kept blaming my age, hormones, etc. I started exercising more (I'm a runner so I upped my running), eating less, and even gave up all meat and dairy products. I still wasn't losing weight. On a good day, I might've lost 3-5 pounds. Finally, a friend pointed out that it was my meds. I reduce d my dosage in half and almost immediately noticed a change in my weight. The withdrawal symptoms have been bad but I'm determined to stick with it and get my old weight back.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Apr 2013 • 3 answers
Posted 5 Sep 2013 • 4 answers
I was put back on 20 mg of Cymbalta after being off it for less than two months. I stopped it after?
Posted 13 Jun 2015 • 3 answers
Posted 20 Jan 2016 • 7 answers
Posted 8 Jun 2016 • 2 answers